# SDR 2002UALA00355

- Difficulty date: March 5, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 37,696 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1600, FLOORBEAM CAP RBL 5 TO LBL 18 HAS GOUGES IN AREA OF AFT CABIN.  MAJOR REPAIR ACCOMPLISHED.  FLOORBEAM DOUBLER INSTALLED.
